# SDR 2010FA0000464

- Difficulty date: May 13, 2010
- Submitted: May 13, 2010
- Operation: General aviation
- Aircraft: N5585Y
- Make and model: Beech F33A
- Aircraft serial: CE1389
- Aircraft time: 20,889 hours
- Engine: Cont IO520BB
- Engine time: 1,639 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0911
- Condition: Inoperative
- Location: Taxi Light
- Part time: 1,180 hours, 4,720 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TAXI LIGHT INOP. ON TROUBLESHOOTING TECHNICIAN FOUND CIRCUIT BREAKER / SWITCH TO BE AT FAULT. A.D. 2008-13-17 HAD BEEN COMPLETED 1180 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 4720. NOTICED NEW CIRCUIT BREAKER MANUFACTURER IS TYCO ELECTRONICS. NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
